`a`

The dirichlet problem for singluar fully nonlinear operators

Pages: 110 - 121, Issue Special, September 2007

 Abstract        Full Text (200.1K)              

Isabeau Birindelli - Dipartimento di Matematica, Università di Roma, Italy (email)
Francoise Demengel - Laboratoire d'Analyse, Géométrie et Modelisation, Université de Cergy-Pontoise, Site de Saint-Martin, 2 Avenue Adolphe Chauvin, 95302 Cergy-Pontoise, France (email)

Abstract: No abstract present.

Keywords:  Dirichlet problem, existence results, fullynonlinear operators.
Mathematics Subject Classification:  Primary: 35J; Secondary:35j.

Received: September 2006;      Revised: August 2007;      Published: September 2007.